# SDR MWEA011352

- Difficulty date: September 24, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,651 hours, 33,839 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

IN CRUISE NOSE GEAR UNSAFE LIGHT CAME ON, RIGHT GEAR HANDLE UP, RED LIGHT ON IN CRUISE AND APPROACH, LOWERED GEARS, NOSE GEAR RED STAYED ON.  QRH PERFORMED, CONFIRMED VISUALLY NOSE GEAR DOWN AND LOCKED. INSPECTED NOSE GEAR SYSTEM, REMOVED AND REPLACED PROXIMITY SWITCH CONTROL BOX AND TESTED CIRCUIT.  OPS CHECK GOOD, NO DEFECTS.
